# SDR HALA2012121500235

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 77,495 hours, 32,845 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 66642
- Condition: Failed
- Location: Apu
- Part time: 634 hours, 125 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INFLIGHT START WAS NOT SUCCESSFUL.   MAX EGT RECEIVED WAS 812' AND MAX RPM REACHED WAS 53 PERCENT.  RPM ACCELERATION SEEMED VERY SLOW.  APU FAULT ANNUNCIATED.  REPLACED APU ECU IAW AMM 49-61-05-004-001.  SECURITY CONDITION GOOD.  OPS CHECK GOOD.
